MAUDE Adverse Event Report: COVIDIEN 1ML TB SYR 25G X 5/8 DETACH RP; SYRINGE, PISTON

COVIDIEN 1ML TB SYR 25G X 5/8 DETACH RP; SYRINGE, PISTON
Model Number 8881501160
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation. if the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted. as part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
Customer reports: plungers are hard to pull and get stuck.
 
Additional Manufacturer Narrative
A device history record confirmed that the product was produced accomplishing quality requirements and released according to established procedures.The manufacturing site received 100 packaged samples in a unit carto, unopened with this customer report.A complete investigation was performed.A visual inspection to the quality inspection standard was conducted.No visual abnormalities were identified on the packaged syringe samples.A plunger activation force testing was conducted on a statistical sample size of 32 pieces.The result for the plunger movement force ranged from 0.22 ¿ 0.96 lbf.The results pass the specification of not more than 1.124 lbf average return force.All testing completed on the returned samples met specifications.Based on the test results on the return samples, as they samples did not demonstrate the reported condition, an exact root cause could not be determined.Probable root causes for the condition could be related to occlusion, insulin crystallization or uneven silicone within the syringe.All testing results were aligned with normal testing requirements and results.Process controls are in place to prevent the occurrence and acceptance of the reported conditions during the molding, printing, assembly, and packaging processes, and to ensure components and finished product that meet all quality inspection standards during the syringe assembly processes.In compliance with corporate and local procedures, safeguards are utilized to ensure all processes are controlled and cleaned regularly to minimize any process or product contamination.The control mechanisms are located at the plant and are confirmed on a regular basis to verify continuing efficacy.

Brand Name
1ML TB SYR 25G X 5/8 DETACH RP
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
COVIDIEN
1222 sherwood rd
norfolk NE 68701
MDR Report Key11693864
Report Number1915484-2021-01233
Device Sequence Number11739678
Product Code FMF
UDI-Device Identifier20884521013954
UDI-Public20884521013954
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8881501160
Device Catalogue Number8881501160
Device Lot Number034273X
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 04/19/2021
Supplement Date Received by Manufacturer04/19/2021
Initial Report FDA Received Date04/20/2021
Supplement Report FDA Received Date09/14/2021
Patient Sequence Number1